- -

Permutable subnormal subgroups of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Permutable subnormal subgroups of finite groups

Show full item record

Ballester Bolinches, A.; Beidleman, JC.; Cossey, J.; Esteban Romero, R.; Rangland, MF.; Schmidt, J. (2009). Permutable subnormal subgroups of finite groups. Archiv der Mathematik. 92(6):549-557. doi:10.1007/s00013-009-2976-x

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54873

Files in this item

Item Metadata

Title: Permutable subnormal subgroups of finite groups
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
The aim of this paper is to prove certain characterization theorems for groups in which permutability is a transitive relation, the so called PT -groups. In particular, it is shown that the finite solvable PT -groups, the ...[+]
Subjects: Permutable , Subnormal , PT -group , Conjugate-Permutable , Modular p-group
Copyrigths: Reserva de todos los derechos
Archiv der Mathematik. (issn: 0003-889X )
DOI: 10.1007/s00013-009-2976-x
Springer Verlag (Germany)
Publisher version: http://link.springer.com/article/10.1007%2Fs00013-009-2976-x
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00013-009-2976-x
This paper was started and completed in two visits of the first author to the Department of Mathematics of the Australian National University, Canberra, Australia. He is grateful to the Department of Mathematics for its ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record